Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 8 > No. 1

 
   

A Coalitional Value for Multichoice Games with a Coalition Structure

PP: 193-203
Author(s)
Fanyong Meng, Qiang Zhang,
Abstract
In this paper a new model of multichoice games with a coalition structure is proposed, which can be seen as an extension of the Owen coalition structure. A coalitional value on the given model is defined, which can be seen as an extension of the Owen value. Three axiomatic systems are studied. The first one is enlightened by Owen’s characterization for the Owen value and Faigle and Kern’s characterization for the Shapley value on games under precedence constraints. The second one is inspired by Bilbao’s characterization for the Shapley value on games on convex geometries. The last one is an extension of Young’s characterization for the Shapley value on traditional games. Furthermore, the relationship between the given coalitional value and the core of multichoice games with a coalition structure is discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved